# SDR SWAA2022020813648

- Difficulty date: January 10, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 727D+8 TO BS 767; LH; CAP STRIP CORRODED. / DAMAGE EVALUATION ON ACB; BS 727D+8 TO 767; L/H CAP STRIP WAS FOUND TO BE 'OUT OF LIMITS' DUE TO NO SRM LIMITS GIVEN; AND IS CALLED 'REPAIRABLE BY REPLACEMENT' PER SRM 51-10-02-0G-0 STEP 9.C. 87713U 10JAN18 1035C 10JAN18 316INSP 10JAN18 REPLACED ACB B.S. 727D+8 TO B.S. 767; L/H; CAPSTRIP WITH NEW CF6-453A2611 PER SRM 51-10-02-0G-0 STEP 9.C. AND AIPC 25-52-10-02. CAPSTRIP TO BE INSTALLED ON JPANEL-141-CLOSE. 57546U 23JAN18
